MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; LIGHTING

INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; LIGHTING
Catalog Number 00MLX
Medical Device Problem Codes Smoking (1585); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that when the mlx 300w xenon lightsource (00mlx) was turned on, it started smoking and now does not power on.There was no patient involvement; thus, no injuries, death, or delays were reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.00mlx mlx 300w xenon lightsource was returned for evaluation.Failure analysis: the xenon lightsource (00mlx) was in used condition.The evaluation identified that the unit had blown fuses and a non-functional power supply unit (psu).To fix this unit, the fuses and psu were replaced.The event of a blown fuse is a failsafe to ensure the safety of the device and the user in the event of an electrical overload.The fuse can be replaced following the information for use (ifu).International electrotechnical commission (iec 60601) certified fuses prevent the risk of harm.This described failure has been addressed through corrective action reports (cars).Root cause analysis: the probable root cause for this is that the specified kilovolt trigger from the power.Supply unit was less than the minimum required by the lamp.The issue with the unit "smoking" could be due to a blown fuse.
 
Event or Problem Description
N/a.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
LIGHTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24035805
Report Number3006697299-2025-00143
Device Sequence Number10498827
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown